# SDR UALA2012040602139

- Difficulty date: April 6, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N815UA
- Make and model: Airbus A319-131
- Aircraft serial: 867
- Aircraft time: 46,147 hours, 18,322 cycles
- Engine: Iae V2522A5
- Engine time: 35,694 hours, 15,386 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: IAE2522
- Part serial: V10895
- Condition: Stalled
- Location: Nr 2
- Part time: 35,694 hours, 15,386 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

CREW VERBAL NR 2 ENGINE COMPRESSOR STALL ON T/O ROLL COMPRESSOR VANE ECAM AND NR 2 FAILURE ECAM EGT REPORTED AT 816 MAX.  ACCOMPLISHED ENG REPLACEMENT ON PTT 1476021. ENG DESK REQUESTS HOT SECTION BORO ON ENG 2 ACCOUNT ENGINE STALL AND AUTO SHUTDOWN WITH OVER TEMP ON TAKEOFF ROLL. ACCOMPLISHED HOT SECTION BORO PER ENGINE DESK, FOUND AREA INTACT WITH A BLACK SPLATTER THAT GOES FROM THE COMBUSTION CHAMBER TO THE LPT SECTION HEAVY AT HPT TO VERY LIGHT AT LPT. REPLACED ENGINE.
